MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mcg.0b013e3181a745e7

Медицинская библиотека · Journal of clinical gastroenterology · 2010

Adalimumab-induced autoimmune hepatitis.

Adar Tomer, Mizrahi Meir, Pappo Orit, Scheiman-Elazary Anat, Shibolet Oren

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Antitumor necrosis factor antibodies are widely used in the treatment of autoimmune diseases. We describe the occurrence of autoimmune hepatitis in a patient treated with adalimumab, a fully human IgG antibody against tumor necrosis factor, for psoriatic arthritis. The patient made a full recovery after discontinuation of adalimumab and treatment with steroids. This is the first reported case of adalimumab-induced autoimmune hepatitis.

Для цитирования: Adar Tomer, Mizrahi Meir, Pappo Orit, Scheiman-Elazary Anat, Shibolet Oren. Adalimumab-induced autoimmune hepatitis.. Journal of clinical gastroenterology. 2010. DOI: 10.1097/mcg.0b013e3181a745e7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.